Occurrence of the lessepsian species Leonnates persicus Polychaeta Nereididae in Izmir Bay Aegean Sea


ÇINAR M. E. , ERGEN Z., DAĞLI E.

Journal Of The Marine Biological Association Of The United Kingdom, vol.82, pp.811-815, 2002 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 82
  • Publication Date: 2002
  • Doi Number: 10.1017/s0025315402006173
  • Title of Journal : Journal Of The Marine Biological Association Of The United Kingdom
  • Page Numbers: pp.811-815